T Nation

Winstol/ECA Stack Causing Gyno?


#1

This is too weird. I'm taking 25mg of winnie every morning (that's it!!) as well as 200mg caffeine and 24mg ephedrine hcl twice a day (ECA stack without the aspirin). I had a very very mild case of gyno before starting it. It's now been a week and a half and the gyno is coming back strong.. much more swollen and painful.

I'm using the two as I'm trying to get my bodyfat down as low as possible and am on a very low calorie diet. I figured the ECA would help speed up the metabolism and burn fat and the winnie could help retain my muscle mass during the diet.

How it is possible that this could be causing gyno?? Is it more likely the winnie (even at such a low dose!) or the ECA stack? Thoughts? Please??


#2

Fake winstrol IMO.


#3

I'm feeling a boost from the winnie.. even at only 25mg each morning.. not a huge boost but a boost nonetheless. So it's clearly doing something... you're thinking that it's a steroid other than winnie? If figure it you're going to sell a fake you'll make little sugar pills, not substitute one steroid for another..?


#4

No, substitution is very common.


#5

Wonderful... so now even my ridiculously low dose that is supposed to be ridiculously safe is causing problems... hahaha!


#6

What's your source like? Internet? Domestic? Friend? Just some gym rat flunkie?

Not much you can do at this point, but you sure as shit should NOT be getting any kind of estrogenic activity from stanozolol. I also can't see why someone would have substituted stanozolol for something else, when it's one of the cheapest raw powders out there. Certainly the cheapest of those traditionally thought of as orals. If I had to guess, I'd guess your source was out of winstrol and substituted anadrol instead because he happened to have it on hand.

Are you bloating up?


#7

Do you have adex, letro or nolva to calm the flair up?


#8

I agree cortes - for base price comparison, the only viable replacements would be Dbol, methtest, drol... uhm.. that's about it.

With no other drug used.. drol can be quite mild in sides - especially if it IS 25mg/day. In fact i'd prefer that than 25mg stan! lol


#9

Yes, I'd put my guess on Dianabol, and only figure that more likely than methyl-T because the OP made no note of feeling anything in particular from the 25 mg dose taken at one time.


#10

OK.. here's some more info for you guys. I ordered online.. guy named Alan (just with the wrong spelling!)... I ordered some 50mg winnie tabs and 50mg anadrol tabs. I was originally doing 2 weekers doing 50mg winnie and 100mg drol per day. At one point, I did a full 6 weeker at that dose and I had some nolva on hand. I had gotten a bit of gyno after the third week or so and my joints started aching, especially my shoulders. Once I stopped the cycle, my shoulders were so bad that I couldn't train for 2 months :o(

I didn't touch the stuff for 8 months but it's been sitting in my drawer and driving me nuts. So I decided to do a 2 weeker with just the winnie at 25mg a day (half what I was taking) with no drol. My gyno immediately started to flare up. Now I have a definite lump under my left nipple and it's very uncomfortable to the touch, slightly painful. About a week and a half in (yesterday) I decided to call it quits. This evening, my shoulders are hurting so bad... just like the last time.

I'm wondering if I'll even be able to train tomorrow. There's something up with that 'winnie' I'm taking.. it just doesn't make sense. I'm thinking of not taking anything of any kind for a couple of weeks and maybe seeing if the 'drol' I have is any different.

All I wanted was a little boost, to retain my muscle mass while I'm doing this diet of mine to get as lean as possible. The whole thing is just pissing me right the f#$! off....


#11

The thing is, Stan is a DHT derivative and DHT simply can not turn to estrogen via aromatase. It is not chemically possible (AFAIK). So if you are getting gyno from the use of real Stan - something else is going on.

Changes in supplementation - ie. HCG use or Tribulus.

The ONLY possible reason i can imagine is this.. while you are not yet suppressed.. you still have natty levels of test floating the system. Now.. if you are introducing another androgen - especially one that has a higher affinity for SHBG than Test - and no affinity for aromatase (Bill, don't start... i know your view - its just a theory!) maybe just maybe, the small increase in free test has allowed a small enough increase in aromatase binding and as such your sensitive arse has begun to react to the estrogen.


#12

Sensitive arse indeed :o) Could the addition of my ECA stack possibly have any further effect on this? I mean, a strong stimulant like that being present within the body all day long for weeks at a time... could it not affect any of the body's systems in a negative way like that? I Googled it but did not find anyone getting symptoms of gyno solely during ECA usage...


#13

It seems unlikely, but there's only so much that anyone can say for sure without extensive before and after bloodwork. I suppose conceivably if you started with irregular adrenal activity and then introduced ECA it could have had some effect on estrogen levels. Maybe.


#14

The Flat Earth Theory is also a theory. That doesn't make it any more correct.

There is a long track record of Winstrol use. It doesn't cause gyno.

Using a wrong theory to explain how gyno was caused by a substance claimed by the seller to be Winstrol but with no means of knowing that it actually is Winstrol, is really reaching when substitution is a common thing and readily explains the problem.

If your SHBG theory were right, then why does real Winstrol have absolutely zero known tradk record for causing gyno?

I don't care how gyno sensitive a person is: he can inject Zambon Winstrol or other reputable brand or take legitimate oral Winstrol every day of the week and twice on Sundays and not worsen the gyno. That's just how it is.


#15

The one I have is a white tablet 50 on one side and the other side is scored across the middle with a 'B' one the left side of the line and a 'P' on the right. Still, guess that doesn't mean shit does it ;o)


#16

No,you are right - i didn't even think of it like that.. :slightly_smiling:


#17

Either its something besides winny, which isnt very likely.

Or hes simply aggravated his preexisting gyno with hormone fluctuations.

Just because something cant aromatize doesn't mean your body cant mess you up all on its own with its own estrogen as a response to changing its hormones.

25mg of winny shouldn't do much of anything in terms of suppression or shutdown unless there is already something wrong.

I, for example, have a sensitive left nipple, not gyno, no real mass to speak of, but I can feel when something is off in it.

I had been off cycle for several months, and while playing with my daily low dose letro, I took it too high, not high enough for common low estrogen symptoms, but defiantly somewhat noticeable, and upon dropping the dose by about a third, I experienced a little sensitivity in that nipple for several days until I "stabilized"

Clearly my total estrogen was in check as I was off cycle, and on letro, and my dose was still quite low, but even a sudden shift in my dosing caused a little quirk that was noticeable.

Perhaps he has gyno already and hes aggravating it in a similar way.


#18

This is the kind of direction i was leaning - in that if you are teetering on the edge of gyno naturally.. then when you add a non-aromatising hormone to an existing test production (which will continue to some degree for a while with 25mg of oral winstrol only) then there is MORE free test available - as stan does have an affinity for SHBG but not aromatase - maybe that means more test available for aromatase than was normally.. BUT.

As BR pointed out - winstrol is known to not cause gyno - by any means. Also the amount of extra steroid provided by 175mg of a DHT derived androgen coupled with a now reduced test level from a partially suppressed HPTA, simply would not be enough to cause gyno IF that person was on the 'verge' of gyno before the cycle... in my mind at least.

But i would not consider it impossible. However in this and many cases - i would say that the simplest option is the most likely.

Either way, drop the winstrol or add AI - these will definitely assist and rectify the problem.


#19

Try running the calculation on how much testosterone, in MICROGRAMS, is bound to SHBG to see for yourself how much extra T would be released if ALL of it were "let loose." Which would be a one time thing, not an ongoing process. But that would be the max possible event.

Figure every ng/dL that is not free is bound to SHBG (not quite right but it will err on making the calculation larger not smaller.) Now figure 50 dL of blood or whatever figure you like.

Really, try it, as otherwise you seem bound and determined on this theory.


#20

I wrote a long question based reply - but remembering your distaste for repeating this subject - i decided to do some real reading on it myself instead :wink:

Cheers Bill.